# SDR FDEA202410281596

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 68,998 hours, 27,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREIGHT ULD HIT AIRCRAFT AND CREATED A HOLE ON R/H  OF A/C AFT OF AFT CARGO DOOR    UPDT 25OCT24 08:28   EWR  SRM 53-00-00-0G DAMAGE FOUND AROUND STATION 1608  (SECTION 46) . DAMAGE DIMENSIONS ARE 10  FROM FWD  TO AFT AND 9  FROM TOP TO BOTTOM WHILE BEING 2 1/2  DEEP . A STRINGER WAS ALSO DAMAGED .    SHGN 25OCT24 22:09   EWR  AMM: 25-50-02-4  SRM: 51-40-02-0G  REMOVED RH SIDEWALL PANEL TO GAIN ACCESS TO DAMAGE,  STA 1600-1620.  STARTED REMOVING FASTENERS FROM  DAMAGED STRINGER.  PER ABOVE REF.     C/W E.A. F-5330-T0381130 P1, P2 AND P3. REINSTALLED R/H AFT CARGO SIDEWALL PANEL UPON COMPLETION OF REPAIRS-   REF B757 AMM 25-50-02-4.
